# SDR ABXA040125

- Difficulty date: March 18, 2004
- Submitted: April 1, 2004
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46061
- Aircraft time: 75,270 hours, 26,784 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5754671502
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO STA 1140, ABOVE LONGERON 35 RIGHT, RIVNUT INSTALLED THROUGH PORTION OF FASTENER HEAD.  REPAIRED AREA IAW REA D853-48864MR.
